MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® MALECOT MODEL DRAIN; URETHERAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® MALECOT MODEL DRAIN; URETHERAL CATHETER
Model Number 086014
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a pinhole was found on the connection between the funnel and shaft.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Correction: g4- the initial doa submitted on the 3500a form was entered incorrectly, therefore this correction is to reflect the correct doa 11/25/2019 for the initial.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related.A pinhole was found on the product.The root cause for this failure is an equipment failure or an operator error in the form washing (post stripping) in the automatic washer.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Correction: g4- additional information received confirmed the date of awareness should have been 25-nov-2019 instead of 26-nov-2019 as originally reported.There was no impact to regulatory requirements since the initial mdr was still reported within 30 day timeframe.This correction is to reflect the correct mdr date of awareness as in supplemental emdr #1, the incorrect year was selected.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® MALECOT MODEL DRAIN
Common Device Name
URETHERAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9497547
Report Number1018233-2019-08111
Device Sequence Number16979609
Product Code FEW
UDI-Device Identifier00801741023835
UDI-Public(01)00801741023835
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2023
Device Model Number086014
Device Catalogue Number086014
Device Lot NumberMCCY3272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer01/07/2020
01/07/2020
02/07/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date01/08/2020
01/08/2020
02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1